Carregant...
Carregant...

Vés al contingut (premeu Retorn)

On possibilistic and probabilistic approximations of unrestricted belief functions based on the concept of fuzzy T-preorder

Autor
Hernández, E.; Recasens, J.
Tipus d'activitat
Article en revista
Revista
International journal of uncertainty fuzziness and knowledge-based systems
Data de publicació
2002-06
Volum
10
Número
2
Pàgina inicial
185
Pàgina final
200
DOI
https://doi.org/10.1142/S0218488502001417 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/19013 Obrir en finestra nova
URL
http://www.worldscientific.com/doi/pdf/10.1142/S0218488502001417 Obrir en finestra nova
Resum
This paper presents a new method for approximating an unrestricted belief measure assuring that the "order" defined by the compatibility degree between evidence and the singletons set is preserved. Our approach, based on the concept of fuzzy T-preorder, also allows us to define several equivalence criteria over the set of all basic probability assignment functions on a given domain. Some others related aspects as uniqueness of the approximations are also addressed.
Citació
Hernández, E.; Recasens, J. On possibilistic and probabilistic approximations of unrestricted belief functions based on the concept of fuzzy T-preorder. "International journal of uncertainty fuzziness and knowledge-based systems", Juny 2002, vol. 10, núm. 2, p. 185-200.
Grup de recerca
FIA - Modelització Matemàtica Funcional i Aplicacions

Participants